U.S. doctors online nowAsk doctors free
Herman, MN
A 42-year-old female asked:

stopped deposhot after 15yrs, last due nov. now, no period yet,moody,sore,ache,weakness, headache,boobs hurt,weight gain. normal after stopping??

1 doctor answer3 doctors weighed in
Dr. Bryan Treacy
Gynecology 35 years experience
Maybe: It may take up to six months to resume normal periods after discontinuing DepoProvera. Work up is indicated if they have not resumed by the sixth month.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.